# SDR FDEA201009223617

- Difficulty date: September 22, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SRZ25005131LG
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOORBOARD 131 LG HAS SEVERE CORE DAMAGE ON ONE CORNER.  FABRICATED NEW FLOOR BOARD 131 LG IAW DWG SRZ 25-005, REV "H".
